# SDR DALA1143043159

- Difficulty date: July 10, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N359NB
- Make and model: Airbus A319-114
- Aircraft serial: 1923
- Aircraft time: 23,901 hours, 12,046 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK THE RIGHT MAIN CABIN DOOR EMERGENCY ASSIST BOTTLE WAS DISCOVERED TO BE AT ZERO PRESSURE.  MAINTENANCE FOUND THE DIAPHRAGM LEAKING DURING ATTEMPTED SERVICING.MAINTENANCE REPLACED THE DIAPHRAGM PER AMM 52-10-00-601-001.  LEAK CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
